# SDR HNAA2014012000013

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 63,082 hours, 71,004 cycles
- System (JASC): 2440 · External Power System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

GPU HAD 3 VOLTAGE SPIKES. CREW SHUTOFF GROUNDPOWER. CIRCUIT BREAKER P-6 AND CIRCUIT BREAKER C-1 ON LT ESS AND SEC  BUSSES FOUND TRIPPED WITH AN ELECTRICAL ODOR.  R & R CABIN PRESSURE INDICATOR.  RESET P6. OPS CHECKED GOOD IAW MM 21-30-03, RESET G1 CIRCUIT BREAKER. OPS CHECKED GOOD.
